# SDR CA020412012

- Difficulty date: April 6, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,300 hours
- Engine: Allsn 250C20R2
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Condition: Worn
- Location: Stop Mount
- Component: Stop Mount, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION STOP MOUNT HAS WORN BUSHINGS. REPLACED.
